INVOLUTIONS ON A SURFACE OF GENERAL TYPE WITH p(g) = q=0, K-2=7

Cited 5 time in webofscience Cited 0 time in scopus
  • Hit : 372
  • Download : 287
DC FieldValueLanguage
dc.contributor.authorLee, Yongnamko
dc.contributor.authorShin, Yong Jooko
dc.date.accessioned2015-03-26T08:47:49Z-
dc.date.available2015-03-26T08:47:49Z-
dc.date.created2014-12-26-
dc.date.created2014-12-26-
dc.date.issued2014-01-
dc.identifier.citationOSAKA JOURNAL OF MATHEMATICS, v.51, no.1, pp.121 - 139-
dc.identifier.issn0030-6126-
dc.identifier.urihttp://hdl.handle.net/10203/194199-
dc.description.abstractIn this paper we study involutions on minimal surfaces of general type with p(g) = q = 0 and K-2 = 7. We focus on the classification of the birational models of the quotient surfaces and their branch divisors induced by an involution.-
dc.languageEnglish-
dc.publisherOSAKA JOURNAL OF MATHEMATICS-
dc.subjectBICANONICAL MAP-
dc.subjectENRIQUES SURFACES-
dc.subjectNODES-
dc.subjectK-2-GREATER-THAN-OR-EQUAL-TO-7-
dc.titleINVOLUTIONS ON A SURFACE OF GENERAL TYPE WITH p(g) = q=0, K-2=7-
dc.typeArticle-
dc.identifier.wosid000333881400006-
dc.identifier.scopusid2-s2.0-84898713711-
dc.type.rimsART-
dc.citation.volume51-
dc.citation.issue1-
dc.citation.beginningpage121-
dc.citation.endingpage139-
dc.citation.publicationnameOSAKA JOURNAL OF MATHEMATICS-
dc.contributor.localauthorLee, Yongnam-
dc.contributor.nonIdAuthorShin, Yong Joo-
dc.description.isOpenAccessY-
dc.type.journalArticleArticle-
dc.subject.keywordPlusBICANONICAL MAP-
dc.subject.keywordPlusENRIQUES SURFACES-
dc.subject.keywordPlusNODES-
dc.subject.keywordPlusK-2-GREATER-THAN-OR-EQUAL-TO-7-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
88616.pdf(298.65 kB)Download
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 5 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0